Posted 7/17/2020 11:34 AM (GMT -6)
I've actually been taking Prednisone for the last six weeks--up and down from 40mg to 30mg to 40mg now back at 30mg. I'm taking it because I've had some skin issues that may or may not be related to UC, still trying to figure it out. But I've started to notice random tenderness in different places throughout my body. It's not so much pain but when pressed lightly, feels quite tender. First in my shoulder, then on my thigh, then on my arms. The tenderness does seem to be muscle-focused, like closer to the surface vs deep down. It usually resolves in a few days but then pops up somewhere else.
I'm curious if anyone had muscle pain/tenderness when taking Prednisone for so long? I'm feeling relatively better with my skin issues and will likely taper soon. I've also been highly highly stressed (with major health anxiety) for the last month and I don't think that helps with anything. But I hate to think these new tender spots are indications of yet another issue I could have. That's why I'm asking about Prednisone as I know it can do wonders while wreaking havoc.
Please let me know.